# SDR IPXA1569047

- Difficulty date: August 16, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FORWARD CARGO COMPARTMENT FRAME AT STA 820 HAS DENT BETWEEN STRINGER 24R AND 25R.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R 5, REPAIR 5, DETAIL III.
